# SDR SIMA200330902

- Difficulty date: November 4, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 3631101997
- Part serial: 0754
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH TO SNA CREW REPORTED A FLAP FAIL MESSAGE ON EICAS AND THE FLAPS STAYED AT 9 DEGREES.  AIRCRAFT DIVERTED TO LAX.  MAINTENANCE REMOVED AND REPLACED THE FLAP SELECTOR LEVER IAW EMB AMM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
